# SDR CA110209007

- Difficulty date: January 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8106
- Aircraft time: 39,367 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 85780011013014
- Condition: Corroded
- Location: Te Flaps
- Part time: 39,421 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 2000 HR REPEAT INSPECTION. THE  FLAP TRACK WAS FOUND TO BE PITTED AND CORRODED, BEYOND LIMITS.  THIS TRACK WAS BLENDED AT THE LAST C-CHECK. TRACKS WERE REPLACED AS THEY WERE BEYOND LIMITS.
